# SDR AALA20030998

- Difficulty date: September 12, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTING INOPERATIVE ON THE AFT CEILING.  REPLACED BATTERY PACK.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
